# SDR F3LA2021052700038

- Difficulty date: May 26, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N331FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08239
- Aircraft time: 9,740 hours, 4,164 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M17543
- Condition: Detached
- Location: L1 Door
- Part time: 9,674 hours, 4,194 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY, LP156914: L1 SLIDE PACK BECAME DETACHED FROM DOOR AT DEPLANE ( AS DOOR OPENED AT ARRIVAL GATE) CORRECTIVE ACTION: REPLACED L1 DOOR (7500MM) ESCAPE SLIDE-RAFT PACK ASSY REF AMM 25-62-44-000-012-A, AMM 25-62-44-400-007-A. TW # F9TAB2940C DUE 08-2021. OPS TEST GOOD.
